MathSciNet Relay Station
MathSciNet bibliographic data
MR1353282 13A30 (13H10)
Aberbach, Ian M.; Huneke, Craig; Ngô Việt Trung Reduction numbers, Briançon-Skoda theorems and the depth of Rees rings. Compositio Math. 97 (1995), no. 3, 403–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement